International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 12, Pages 839-849

Intuitionistic fuzzy ideals of BCK-algebras

Young Bae Jun1 and Kyung Ho Kim2

1Department of Mathematics Education, Gyeongsang National University, Chinju 660-701, Korea
2Department of Mathematics, Chungju National University, Chungju 380-702, Korea

Received 16 February 2000

Copyright © 2000 Young Bae Jun and Kyung Ho Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider the intuitionistic fuzzification of the concept of subalgebras and ideals in BCK-algebras, and investigate some of their properties. We introduce the notion of equivalence relations on the family of all intuitionistic fuzzy ideals of a BCK-algebra and investigate some related properties.